# SDR AALA201909159008

- Difficulty date: September 12, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N930AU
- Make and model: Airbus A321-231
- Aircraft serial: 7539
- Aircraft time: 8,622 hours, 3,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: AD321431
- Part serial: 797962
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS EPSU FAULT NOTED DURING TEST ON JOB CARD 25-92-02 LOCATION 12WL. REMOVED AND REPLACED EMERGENCY POWER UNIT ON 12WL IAW AMM 33-51-38-00-001-A AND AMM 33-51-38-400-001A. OPS CHECKED GOOD.
